# SDR AALA201803289026

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 50,066 hours, 25,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9D SEAT MOUNTED EMERGENCY LIGHT LENS AND SHROUD BROKEN.  MAINTENANCE REPLACED THE LENS AND SHROUD IAW AMM 33-60-98 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
